2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de C. Ruiz [rss]
2011
M. A. Cañadas-Pinedo, C. Ruiz. Equivalence of Pfaffian flag systems in dimension five Chapter in Florentino García Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 43–50. MathScinet [bib]
2007
M. A. Cañadas-Pinedo, C. Ruiz. First classification of Pfaffian systems in dimension five Internat. J. Math. 18 (2007) no. 10 , 1151–1168. MathScinet [bib] [doi]
D. Gámez, M. Pasadas, C. Ruiz. Characterizations of the isometries and construction of the orbits in the hyperbolic plane Int. Math. Forum 2 (2007) no. 21-24 , 1129–1140. MathScinet [bib]
2005
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. The Saccheri quadrilateral, translations and tessellations in the hyperbolic plane Int. J. Pure Appl. Math. 23 (2005) no. 4 , 565–576. MathScinet [bib]
2004
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Orthogonality in the hyperbolic plane Chapter in VIII Journées Zaragoza-Pau de Mathématiques Appliquées et de Statistiques Prensas Univ. Zaragoza, Zaragoza 31 (2004) , 151–159. MathScinet [bib]
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Study of isometries in the hyperbolic plane using fixed points Gac. R. Soc. Mat. Esp. 7 (2004) no. 2 , 387–404. MathScinet [bib]
2003
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Orbits in the hyperbolic plane Chapter in Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics (Spanish) (Jaca, 2001) Univ. Zaragoza, Zaragoza 27 (2003) , 297–305. MathScinet [bib]
2002
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. The Lambert quadrilateral and tessellations in the hyperbolic plane Int. Math. J. 2 (2002) no. 8 , 777–795. MathScinet [bib]
2001
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Electronic hyperbolic ruler-and-compass for tessellations In Proceedings of the Meeting of Andalusian Mathematicians, Vol. II (Spanish) (Sevilla, 2000) Univ. Sevilla Secr. Publ., Seville 52 (2001) , 467–474. MathScinet [bib]
M. A. Cañadas-Pinedo, C. Ruiz. Characterizations of Pfaffian systems. Consequences in dimension five Chapter in Global differential geometry: the mathematical legacy of Alfred Gray (Bilbao, 2000) Amer. Math. Soc., Providence, RI 288 (2001) , 291–295. MathScinet [bib] [doi]
M. A. Cañadas-Pinedo, C. Ruiz. Pfaffian systems with derived length one. The class of flag systems Trans. Amer. Math. Soc. 353 (2001) no. 5 , 1755–1766 (electronic). MathScinet [bib] [doi]
2000
M. A. Cañadas-Pinedo, C. Ruiz. Incidence relations between a Pfaffian system and the characteristic of its first derived system In Proceedings of the 7th Autumn Conference on Differential Geometry and its Applications (Spanish) (Valencia, 1998) R. Soc. Mat. Esp., Madrid 1 (2000) , 31–40. MathScinet [bib]
1993
M. A. Cañadas-Pinedo, C. Ruiz. Sternberg's structure function of differential systems in dimension five Czechoslovak Math. J. 43(118) (1993) no. 3 , 429–438. MathScinet [bib]
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Hyperbolic plane tesselations Chapter in Actes des VI$^\rm \grave emes$. [bib]
Powered by bibtexbrowser